MathSciNet Relay Station
MathSciNet bibliographic data
MR1657363 (99k:58178) 58G15 (35A20 35S30 43A99 47G30)
Ruzhansky, Michael Analytic Fourier integral operators, Monge-Ampère equation and holomorphic factorization. Arch. Math. (Basel) 72 (1999), no. 1, 68–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement